Equations of geodesics in a two-dimensional Finsler space with a generalized Kropina metric
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 337-346
Hong-Suh Park and Il-Yong lee
Yeungnam University, Kyungsung University
Abstract : The geodesic equation in a two-dimensional Finsler space is given by the differential equation of the Weierstrass form. In the present paper, we express the differential equations of geodesics in a two-dimensional Finsler space with a generalized Kropina metric.
Keywords : Finsler space, geodesic, $(\alpha ,\beta )$-metric, Weierstrass form, generalized Kropina metric, special $(\alpha ,\beta )$-metric
MSC numbers : 53B40, 35A30
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd